# SDR HNAA2009010300374

- Difficulty date: January 3, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 41,026 hours, 44,704 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 10167N01W00
- Part serial: 356
- Condition: Inoperative
- Location: Cockpit
- Part time: 27,891 hours, 30,268 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

WHILE ADVANCING POWER LEVERS FOR TAKEOFF, THE NR 1 ENGINE TORQUE GAUGE WAS FOUND TO BE INOPERATIVE.  THE CIRCUIT BREAKER FOR THE GAUGE WAS FOUND TO BE POPPED.  THE TAKEOFF WAS ABORTED AND THE ACFT WAS RETURNED TO THE GATE.  MX CHANGED THE NR 1 ENGINE TORQUE INDICATOR AND RESET THE ASSOCIATED CIRCUIT BREAKER.  THE ACFT WAS RUN UP AND OPS CHECKS WERE GOOD.  THE ACFT WAS THEN RELEASED FOR SERVICE.
